# SDR 2002FA0001002

- Difficulty date: July 29, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N185BF
- Make and model: Cessna A185F
- Aircraft serial: 18503590
- Engine: Cont IO520*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Screw
- Condition: Missing
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS OVERHAULED ALTERNATOR WAS INSTALLED 06/28/02 AT TACH:642.0.  REMOVED 07/27/02 TACH:745.0.  PILOT COMPLAINED OF LOW READING ON AMG GAUGE.  UPON INSPECTION OF THE ALTERNATOR,  FOUND 1 CASE SCREW MISSING AND THE OTHER 2 COMING OUT OF CASE HALF.  THESE SCREWS WERE NOT SAFETY WIRED NOR DID THEY HAVE HOLES FOR WIRE.
